# SDR REXA2025032400351

- Difficulty date: March 23, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N183GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15209
- Aircraft time: 24,460 hours, 20,872 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK FOUND FWD EMERGENCY EXIT SIGN ON DIVIDER INOP.                                 R/R PS35 BATTERY AND BATTERY CHARGER IAW J.C 33-900-701. OPS CHECK GOOD. A/C OK FOR SVC.
